# SDR R61A201210100591

- Difficulty date: October 10, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 21,732 hours, 16,168 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing Support
- Part number: 1702961
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE BEARING SUPPORT BETWEEN LEFT 5 & 6 FLAP TORQUE TUBE DRIVES CORRODED.  MAINTENANCE REMOVED AND REPLACED BEARING SUPPORT BETWEEN LT 5 & 6 TORQUE TUBE DRIVES IAW EMB 170 AMM 27-51-04.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
